# SDR UIEA2020081701802

- Difficulty date: August 13, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,442 hours, 25,164 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVER HEAT ILLUMINATED HISTORY REMOVED, INSPECTED, AND REINSTALLED THE LH PACK OVERHEAT SWITCH REF B767 AMM 21-51-18. NO DEFECTS NOTED AT THIS TIME.
